# SDR RAIA2018102450001

- Difficulty date: October 5, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 41,885 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS COMP CROSSBEAM IS CRACKED.  REMOVED AND REPLACED CROSSBEAM.
